some sort of pimples are on my face and doctor recommended this medicine to me but because of it my complection is getting dark.i just want to know side-effects of this medicine?
Penvir is not marketed in the US, it could be available with another name which is Famvir, however please double check it with the doc/pharmacist who prescribed the med.
Most COMMON side effects persist or become bothersome when using Famvir:
Diarrhea; gas; headache; nausea; stomach pain; tiredness; vomiting.
Severe side effects occur when using Famvir and would require seeking medical help:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); change in the amount of urine produced; confusion; delirium; disorientation; hallucinations; red, swollen, blistered, or peeling skin; unusual bruising or bleeding; yellowing of the eyes or skin.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Spironolactone - I was just prescribed this medication for acne, but I read one of the side effects?
Posted 15 Dec 2009 • 1 answer
Posted 17 Nov 2011 • 1 answer
Doxycycline - Side effects? Our son has taken this med for 2 months for acne and has had a reaction?
Posted 14 Feb 2013 • 3 answers
Posted 21 Oct 2015 • 0 answers
Posted 23 Mar 2016 • 0 answers